MathSciNet Relay Station
MathSciNet bibliographic data
MR1741433 (2001b:91054) 91B28 (60G48)
Pham, Huyên Dynamic $L\sp p$-hedging in discrete time under cone constraints. SIAM J. Control Optim. 38 (2000), no. 3, 665–682 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement